... day and quit. The burning got better a couple days and now is really bad again.In the Lexapro withdrawal symtoms it says you might need to start again then taper off slowly.Anybody had this symtom?
Hello, I have been taking Lexapro for about 2 years (20 mg). I stopped about 2 weeks ago. Last night i woke up in the middle of the night and was itching my feet like crazy, and then I had another itch attack earlier today all over. I asked a pharmacist and he said it is possible while whithdrawling from Lexapro, my brain could be telling me I itch when I really do not. So maybe that is the same thing with your feet burning. Good Luck!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone who has gotten off Lexapro because of its bad side effects (I've been on it for 4 years?
Posted 16 Jan 2010 • 1 answer
Posted 20 Aug 2010 • 2 answers
Posted 13 Jul 2011 • 4 answers
Posted 15 Aug 2014 • 2 answers
Posted 14 Oct 2015 • 0 answers